Journal of Mathematical Finance

Vol.2 No.1(2012), Paper ID 17584, 18 pages

DOI:10.4236/jmf.2012.21002

 

A Comparison of VaR Estimation Procedures for Leptokurtic Equity Index Returns

 

Malay Bhattacharyya, Siddarth Madhav R

 

Indian Institute of Management Bangalore, Bangalore, India
Barclays Capital, New York, USA

 

Copyright © 2012 Malay Bhattacharyya, Siddarth Madhav R et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Bhattacharyya and S. Madhav R, "A Comparison of VaR Estimation Procedures for Leptokurtic Equity Index Returns," Journal of Mathematical Finance, Vol. 2 No. 1, 2012, pp. 13-30. doi: 10.4236/jmf.2012.21002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.